Completions of normed algebras of differentiable functions

Tom 170 / 2005

William J. Bland, Joel F. Feinstein Studia Mathematica 170 (2005), 89-111 MSC: 46J15, 46E10. DOI: 10.4064/sm170-1-5

Streszczenie

We look at normed spaces of differentiable functions on compact plane sets, including the spaces of infinitely differentiable functions considered by Dales and Davie in [7]. For many compact plane sets the classical definitions give rise to incomplete spaces. We introduce an alternative definition of differentiability which allows us to describe the completions of these spaces. We also consider some associated problems of polynomial and rational approximation.

Autorzy

  • William J. BlandSchool of Mathematical Sciences
    University of Nottingham
    Nottingham NG7 2RD, England
  • Joel F. FeinsteinSchool of Mathematical Sciences
    University of Nottingham
    Nottingham NG7 2RD, England
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek